Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1950, Volume 5, Issue 2(36), Pages 3–56 (Mi umn8411)  

This article is cited in 7 scientific papers (total in 7 papers)

Theory of topological groups. I. Norms and metrics on groups. Complete groups. Free topological groups

M. I. Graev


Full text: PDF file (5891 kB)

Bibliographic databases:

Citation: M. I. Graev, “Theory of topological groups. I. Norms and metrics on groups. Complete groups. Free topological groups”, Uspekhi Mat. Nauk, 5:2(36) (1950), 3–56

Citation in format AMSBIB
\Bibitem{Gra50}
\by M.~I.~Graev
\paper Theory of topological groups. I. Norms and metrics on groups. Complete groups. Free topological groups
\jour Uspekhi Mat. Nauk
\yr 1950
\vol 5
\issue 2(36)
\pages 3--56
\mathnet{http://mi.mathnet.ru/umn8411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=36245}
\zmath{https://zbmath.org/?q=an:0037.01301}


Linking options:
  • http://mi.mathnet.ru/eng/umn8411
  • http://mi.mathnet.ru/eng/umn/v5/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. A. Liber, “Free compact algebras”, Math. USSR-Sb., 20:1 (1973), 119–143  mathnet  crossref  mathscinet  zmath
    2. V. K. Bel'nov, “Some theorems on the metrization of Abelian groups”, Math. USSR-Sb., 23:3 (1974), 319–335  mathnet  crossref  mathscinet  zmath
    3. A. V. Arkhangel'skii, “Relations among the invariants of topological groups and their subspaces”, Russian Math. Surveys, 35:3 (1980), 1–23  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. V. Arkhangel'skii, “Classes of topological groups”, Russian Math. Surveys, 36:3 (1981), 151–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. A. Shkarin, “Universal Abelian topological groups”, Sb. Math., 190:7 (1999), 1059–1076  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. O. V. Sipacheva, “The topology of free topological groups”, J. Math. Sci., 131:4 (2005), 5765–5838  mathnet  crossref  mathscinet  zmath  elib  elib
    7. M. M. Choban, I. A. Budanaev, “Distances on free semigroups and their applications”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2018, no. 1, 92–119  mathnet
  • Успехи математических наук
    Number of views:
    This page:1082
    Full text:607
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021